Skip to content
My WebMD Sign In, Sign Up
implatation bleeding or birth control?
avatar
An_248410 posted:
I stopped taking birth control 4 months ago. My periods were normal except for one month where I experienced bleeding twice in one month.That was my second month after stopping it. Other than that things seemed normal. Two days ago I noticed a very light brown discharge on the toilet paper and very little in my underwear. It began in the morning and stopped that night. It wasnt enough to even wear a pad. It happened again the next day and then just stopped. Would it be because my cycle is irregular from the pills still or could it be implantation bleeding. My period is due in 11 days from today. I took a test in case and it came back negative. I did read that it would be too soon to come back positive though. Any opinions?
Reply


Helpful Tips

might be pregnant in 3 months rubella vaccination?
My wife is vaccinated rubella vaccine, doctor was note "she is not pregnant within 3 months". If she's pregnant in that time, what is ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.